MathSciNet Relay Station
MathSciNet bibliographic data
MR828823 (87f:42044) 42B25
Carlsson, Hasse; Christ, Michael; Córdoba, Antonio; Duoandikoetxea, Javier; Rubio de Francia, José L.; Vance, James; Wainger, Stephen; Weinberg, David $L\sp p$ estimates for maximal functions and Hilbert transforms along flat convex curves in ${\bf R}\sp 2$. Bull. Amer. Math. Soc. (N.S.) 14 (1986), no. 2, 263–267.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement